# SDR YENA2023112901495

- Difficulty date: November 26, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N552JB
- Make and model: Airbus A320-232
- Aircraft serial: 01861
- Aircraft time: 78,707 hours, 28,609 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: MIGRATED BUSHINGS ON ATTACH FITTING HINGE N1 I/B AND O/B LUG ON LH ELEVATOR (2EA); (RESOLVED ON W/O: 1249043 TASKCARD: NR-00013 ) REFERENCE AEROMAN W.O. 2023 275/1 NR 2023-556938. REPAIRED BORE AND REPLACED BUSHINGS (2 EA) ON HINGE FITTING #1 OF LH ELEVATOR IAW A320 SRM 55-26-41-300-004. THIS REPAIR IS A CAT B, INSPECTION THRESHOLD FROM COMPONENT FIRST FLIGHT 6 YEARS AND SUBSEQUENT INSPECTION AT INTERVALS OF 6 YEARS, NDT INSPECTION TYPE DETAILED INSPECTION IAW A320 SRI 55-26-41-206-001 TABLE 001.
